# SDR SIMA990774

- Difficulty date: March 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N347SB
- Make and model: Saab 340B
- Aircraft serial: 340B347
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Condition: Dented
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING MBV INSPECTION, A DENT WAS DISCOVERED ON THE RT UPPER TAIL CONE STA 813.5.  CUT OUT THE DAMAGED AREA AND RESTORED SURFACE TREATMENT OF THE CUT-OUT.  REMOVED FASTENERS AND LIFTED THE VERTICAL STABILIZER FAIRING MOUNT ANGLE TO ALLOW FOR THE INTRODUCTION OF THE DOUBLER.  FABRICATED A DOUBLER AND TRIPLER .016 INCH THICK.  APPLIED PROTECTIVE TREATMENT INCLUDING POLYURETHANE TOP COAT.  INSTALLED DOUBLER AND TRIPLER TO AIRCRAFT.  APPLIED SEALANT AROUND DOUBLER AND TRIPLER EDGE STEP AND RESTORED SURFACE FINISH.  WORK DONE IAW SAAB REPAIR STATEMENT NR 72SDS1435 AND STANDARD SRM PROCEDURES.  AIRCRAFT OK FOR SERVICE.  (X)
